# SDR FDKA2009042400080

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,072 hours, 11,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6174 JFK.  OVERWING EXIT SIGN INOPERATIVE.  MX RESET SYSTEM, OPS CHECKED GOOD.
